Alert archive / Oklahoma / Flash Flood Warnings in 2015

Flash Flood Warning 10, NWS Tulsa, OK

April 13, 20157 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at Apr 13, 2015, 3:57 PM CDT for 7 counties in Oklahoma. It was in force for 6 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2015, 3:57 PM CDT (20:57 UTC)
Expired
Apr 13, 2015, 10:00 PM CDT
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Cherokee County, OK, Haskell County, OK, Latimer County, OK, LeFlore County, OK, Muskogee County, OK, Pushmataha County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 53 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 4:30 PM CDTFLOOD2 Ene Muldrow, OKMINOR FLOODING BETWEEN MULDROW AND ROLAND.
Apr 13, 4:30 PM CDTFLOODHeavener, OKSTREET FLOODING IN HEAVENER.
Apr 13, 4:40 PM CDTFLASH FLOODPoteau, OKWATER FLOWING OVER THE ROADS NEAR POTEAU.
Apr 13, 6:05 PM CDTHEAVY RAIN 2.27Sallisaw, OKRAINFALL TOTAL SINCE MIDNIGHT.
Apr 13, 6:05 PM CDTHEAVY RAIN 2.89Wister, OKRAINFALL TOTAL SINCE MIDNIGHT.
Apr 13, 6:10 PM CDTHEAVY RAIN 3.39Talihina, OKRAINFALL TOTAL SINCE MIDNIGHT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.0 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -213 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
744 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-213 m²/s²
0-3 km storm-relative helicity
-60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

607 
WGUS54 KTSA 132057
FFWTSA
OKC021-061-077-079-101-127-135-140300-
/O.NEW.KTSA.FF.W.0010.150413T2057Z-150414T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
357 PM CDT MON APR 13 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  EASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
  EASTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
  LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
  NORTHEASTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA...
  SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 1000 PM CDT

* AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
AREAS OF LIGHT TO MODERATE RAIN ACROSS THE WARNED AREA. 2 TO 3 
INCHES OF RAIN HAS ALREADY FALLEN OVER PORTIONS OF THE AREA AND 
FLOODING OF LOW LYING AREAS WILL LIKELY CONTINUE. REPORTS OF ROAD 
CLOSURES HAVE COME OUT OF LEFLORE COUNTY...WHERE THE HEAVIEST RAINS 
HAVE FALLEN.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
  POTEAU...SALLISAW...ALBION...ARKOMA...BENGAL...BIG CEDAR...
  BOKOSHE...BRAGGS...BRUSHY...BRUSHY LAKE STATE PARK...CAMERON...
  COOKSON...DAMON...FANSHAWE...GANS...GORE...GREENLEAF STATE PARK...
  HEAVENER...HEAVENER RUNESTONE STATE PARK...HOWE...KEOTA...
  KIAMICHI...LAKE TENKILLER STATE PARK...LAKE WISTER STATE PARK...
  LEQUIRE...MARBLE CITY...MCCURTAIN...MOFFETT...MULDROW AND MUSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

LOW WATER CROSSINGS IN HILLY TERRAIN ARE ESPECIALLY DANGEROUS IN
HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND
ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER
TO CARRY VEHICLES AWAY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

&&

LAT...LON 3451 9504 3470 9537 3485 9535 3542 9501
      3573 9533 3574 9483 3564 9480 3564 9447
      3543 9444 3451 9446

$$

LACY
2 follow-up statements
080 
WGUS74 KTSA 132228
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
528 PM CDT MON APR 13 2015

OKC021-061-077-079-101-127-135-140300-
/O.CON.KTSA.FF.W.0010.000000T0000Z-150414T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEROKEE OK-HASKELL OK-LE FLORE OK-MUSKOGEE OK-PUSHMATAHA OK-
SEQUOYAH OK-LATIMER OK-
528 PM CDT MON APR 13 2015

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EASTERN LATIMER...
SEQUOYAH...NORTHEASTERN PUSHMATAHA...EAST CENTRAL MUSKOGEE...LE
FLORE...EASTERN HASKELL AND SOUTHEASTERN CHEROKEE COUNTIES UNTIL 1000
PM CDT...

AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
AREAS OF LIGHT TO MODERATE RAIN ACROSS THE WARNED AREA. 2 TO 3 
INCHES...WITH LOCALLY HIGHER AMOUNTS OF RAIN HAS ALREADY FALLEN AND 
FLOODING OF LOW LYING AREAS WILL LIKELY CONTINUE. REPORTS OF ROAD 
CLOSURES HAVE COME OUT OF LEFLORE COUNTY...WHERE THE HEAVIEST RAINS 
HAVE FALLEN.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
POTEAU...SALLISAW...WILBURTON...ALBION...ARKOMA...BENGAL...BIG
CEDAR...BOKOSHE...BRAGGS...BRUSHY...BRUSHY LAKE STATE PARK...
CAMERON...COOKSON...DAMON...FANSHAWE...GANS...GORE...GREENLEAF STATE
PARK...HEAVENER...HEAVENER RUNESTONE STATE PARK...HOWE...KEOTA...
KIAMICHI...LAKE TENKILLER STATE PARK...LAKE WISTER STATE PARK...
LEQUIRE...MARBLE CITY...MCCURTAIN...MOFFETT AND MULDROW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

LOW WATER CROSSINGS IN HILLY TERRAIN ARE ESPECIALLY DANGEROUS IN
HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND
ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER
TO CARRY VEHICLES AWAY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

&&

LAT...LON 3451 9504 3470 9537 3485 9535 3542 9501
      3573 9533 3574 9483 3564 9480 3564 9447
      3543 9444 3451 9446

$$
115 
WGUS74 KTSA 140001
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
701 PM CDT MON APR 13 2015

OKC021-061-077-079-101-127-135-140300-
/O.CON.KTSA.FF.W.0010.000000T0000Z-150414T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEROKEE OK-HASKELL OK-LE FLORE OK-MUSKOGEE OK-PUSHMATAHA OK-
SEQUOYAH OK-LATIMER OK-
701 PM CDT MON APR 13 2015

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EASTERN LATIMER...
SEQUOYAH...NORTHEASTERN PUSHMATAHA...EAST CENTRAL MUSKOGEE...LE
FLORE...EASTERN HASKELL AND SOUTHEASTERN CHEROKEE COUNTIES UNTIL 1000
PM CDT...

AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LIGHT TO MODERATE RAINFALL HAD ENDED ACROSS THE WARNED AREA. 2 
TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS OF RAIN HAS ALREADY FALLEN 
AND FLOODING OF LOW LYING AREAS WILL LIKELY CONTINUE. REPORTS OF 
ROAD CLOSURES HAVE COME OUT OF LEFLORE COUNTY...WHERE THE HEAVIEST 
RAINS HAVE FALLEN.


RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
POTEAU...SALLISAW...WILBURTON...ALBION...ARKOMA...BENGAL...BIG
CEDAR...BOKOSHE...BRAGGS...BRUSHY...BRUSHY LAKE STATE PARK...
CAMERON...COOKSON...DAMON...FANSHAWE...GANS...GORE...GREENLEAF STATE
PARK...HEAVENER...HEAVENER RUNESTONE STATE PARK...HOWE...KEOTA...
KIAMICHI...LAKE TENKILLER STATE PARK...LAKE WISTER STATE PARK...
LEQUIRE...MARBLE CITY...MCCURTAIN...MOFFETT AND MULDROW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

LOW WATER CROSSINGS IN HILLY TERRAIN ARE ESPECIALLY DANGEROUS IN
HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND
ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER
TO CARRY VEHICLES AWAY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

&&

LAT...LON 3451 9504 3470 9537 3485 9535 3542 9501
      3573 9533 3574 9483 3564 9480 3564 9447
      3543 9444 3451 9446

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 13, 3:37 PM CDT, 20 minutes earlier.

Area forecast discussion, Apr 13, 3:37 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
337 PM CDT MON APR 13 2015

.DISCUSSION...
THE COLD FRONT HAS MOVED THROUGH THE ENTIRE AREA...HOWEVER POST
FRONTAL PRECIP REMAINS ONGOING ACROSS MOST OF THE AREA. A
DEFORMATION ZONE ACROSS THE AREA HAS RESULTED IN RAINFALL AMOUNTS
OF 2-3 INCHES HAS FALLEN ACROSS SE OK SINCE MIDNIGHT. RAINFALL
AMOUNTS SHOULD LESSEN WITH TIME...WHILE AREAL MOVEMENT REMAINS
SLOW GOING ACROSS ERN OK/NW AR.. A DEFINITIVE BACK EDGE TO THE
RAIN SHIELD CONTINUES TO WORK IN FROM SC OK THIS AFTERNOON. OVERALL
COVERAGE OF RAIN AND AMOUNTS SHOULD LESSEN BETWEEN 00-06Z...BUT
WILL CARRY A PRE FIRST PERIOD BASED ON LATEST RADAR TRENDS. NEXT
ROUND OF PRECIP SHOULD FOCUS ACROSS SE OK/ WC AFTER 06Z TONIGHT AS
ADDITIONAL UPPER LEVEL ENERGY ROTATES AROUND THE APPROACHING UPPER
LOW. THIS FEATURE WILL OPEN UP AND LIFT NORTHEAST BY LATE
TOMORROW. WILL TAPER POPS IN THE LATE TUESDAY TO THURSDAY TIME
PERIOD AS THE AREA WILL BE IN BETWEEN SYSTEMS. AS THIS NEXT SYSTEM
IMPACTS THE SOUTHERN PLAINS LATER IN THE WEEK...WILL KEEP HIGHEST
POPS ACROSS WRN ZONES AS THE UPPER LOW SLOWLY MIGRATES FROM THE
FOUR CORNERS REGION INTO THE TX PANHANDLE IN THE THURSDAY TO LATE
SATURDAY TIME FRAME. LATE IN THE WEEKEND... THIS SYSTEM WILL OPEN
UP AND LIFT NORTHEAST. WILL TAPER POPS ACCORDINGLY FROM SW-NE IN
SUN-MON PERIOD. AMPLE CLOUD COVER AND ONGOING RAIN CHANCES WILL
RESULT IN TEMPERATURES BELOW SEASONAL AVERAGES MOST DAYS OF THIS
FORECAST CYCLE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   50  64  51  71 /  50  60  30  20
FSM   53  66  52  73 /  60  50  50  30
MLC   54  64  52  73 /  70  60  30  20
BVO   47  64  48  70 /  40  50  30  30
FYV   48  62  50  68 /  50  50  50  30
BYV   48  61  48  67 /  50  50  50  30
MKO   51  65  51  71 /  50  60  30  20
MIO   47  64  48  68 /  40  50  50  30
F10   51  62  51  71 /  50  60  30  20
HHW   57  67  54  74 /  70  60  30  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...20
LONG TERM....23
Hazardous weather outlook, Apr 13, 3:09 PM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
309 PM CDT MON APR 13 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
309 PM CDT MON APR 13 2015

...HEAVY RAINFALL ALONG WITH A FLASH FLOOD POTENTIAL THIS AFTERNOON...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA AS WELL AS
	       NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST.
	ONSET...ONGOING.

DISCUSSION...
WIDESPREAD RAIN SHOWERS CONTINUE ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS BEHIND A COLD FRONT EXITING THE REGION TO THE
SOUTHEAST. HOURLY RAINFALL AMOUNTS OF UP TOWARD A HALF INCH PER
HOUR WITH SOME LOCATIONS RECEIVING UP NEAR ONE INCH PER HOUR HAS
ALLOWED FOR AN INCREASE IN FLASH FLOOD CONDITIONS OVER MUCH OF
EAST CENTRAL AND SOUTHEAST OKLAHOMA AS WELL AS NORTHWEST
ARKANSAS. AN ISOLATED THUNDER POTENTIAL WILL REMAIN POSSIBLE OVER
FAR SOUTHEAST OKLAHOMA THROUGH THE AFTERNOON HOURS...CLOSER TO
THE COLD FRONT. RAIN CHANCES ALONG WITH ISOLATED THUNDER WILL
CONTINUE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS TONIGHT AS
AN UPPER LEVEL LOW PRESSURE SYSTEM SLOWLY MAKES ITS WAY EAST
NORTHEASTWARD THROUGH WESTERN TEXAS.

ALSO...BEHIND THE FRONTAL BOUNDARY THIS AFTERNOON...GUSTY
NORTHERLY WINDS IN THE 15 TO NEAR 30 MPH HAVE BEEN COMMON ACROSS
THE REGION. THESE GUSTY WINDS SHOULD SUBSIDE THIS EVENING AND
OVERNIGHT WITH NORTHEASTERLY WINDS OF 10 TO 15 MPH.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL.
SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES ARE FORECAST TO CONTINUE THROUGH THE WEEK AS
THE UPPER LEVEL LOW PRESSURE SYSTEM CURRENTLY IN WESTERN TEXAS
MOVES ACROSS THE SOUTHERN PLAINS. A SECOND LOW PRESSURE SYSTEM AND
ASSOCIATED COLD FRONT LOOK TO MOVE INTO THE PLAINS DURING THE
SECOND HALF OF THE WEEK AND INTO THE WEEKEND...THUS CONTINUING
THUNDERSTORM POTENTIAL FOR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
A LIMITED SEVERE POTENTIAL LOOKS TO BE POSSIBLE EACH DAY THIS
WEEK...WITH A SLIGHTLY GREATER POTENTIAL LATE IN THE WEEK AS THE
NEXT COLD FRONT IS FORECAST TO MOVE THROUGH.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 13, 1:44 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
144 PM CDT MON APR 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLASH FLOOD      5 WSW HARTSHORNE        34.82N 95.64W
04/13/2015                   PITTSBURG          OK   LAW ENFORCEMENT

            HIGHWAY 63 CLOSED DUE TO HIGH WATER BETWEEN BACHE RD AND
            HAILEYVILLE

&&

NMM
Local storm report, Apr 13, 3:51 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
351 PM CDT MON APR 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 PM     FLASH FLOOD      POTEAU                  35.05N 94.62W
04/13/2015                   LE FLORE           OK   EMERGENCY MNGR

            POTEAU PD CLOSING SEVERAL CITY STREETS THAT ARE
            IMPASSIBLE DUE TO RISING WATER.

&&

NMM

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 9:29 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more6 hr
Apr 13, 12:30 PM CDTAreal Flood AdvisoryTSALatimer, LeFlore, Pittsburg, Pushmataha7 hr
Apr 13, 1:39 PM CDTFlash Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg6 hr
Apr 13, 3:16 PM CDTAreal Flood AdvisoryTSACherokee, Haskell, Latimer, LeFlore, Muskogee, Sequoyah4 hr

Nearby

Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.